# SDR WWMA9700074

- Difficulty date: May 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N313AE
- Make and model: Saab 340B
- Aircraft serial: 340B313
- Engine: Ge CT79B
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Stalled
- Location: Lt/Rt Engine
- Stage of operation: CL
- Nature of condition: G, R
- Precautionary procedure: A

## Discrepancy

AT APPROXIMATELY 200 FEET ALTITUDE AFTER TAKEOFF, THE LEFT ENGINE POWER DROPPED BACK TO 40 PERCENT TORQUE, ENGINE FLUCTUATED WITH A  HAMMERING SOUND.  THE RIGHT ENGINE THEN FOLLOWED THE SAME INDICATIONS.  THE CTOT HAD BEEN AT 100 PERCENT AND HAD NOT BEEN TOUCHED AT THAT POINT.  PASSENGERS REPORTED FLAMES FROM BOTH ENGINE EXHAUST STACKS.  THE AIRCRAFT RETURNED TO FIELD.  IT WAS DETERMINED THAT THE AIRCRAFT HAD CONSECUTIVE COMPRESSOR STALLS ON THE LEFT ENGINE THEN THE RIGHT.  MAINTENANCE  REPLACED THE CTOT PANEL PART NUMBER 7239060503,  SERIAL NUMBER 0237.  THE LEFT AND RIGHT ENGINES WERE REPLACED, THE AIRCRAFT WAS TEST FLOWN AND RETURNED TO SERVICE.
